# SDR SWAA2016051851905

- Difficulty date: April 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FAIRING INBD FLAP, OTBD TRACK INTERFACE FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
